Hilbert spaces contractively included in the Hardy space of the bidisk

Daniel Alpay, Vladimir Bolotnikov, Aad Dijksma, James Rovnyak, Cora Sadosky

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Reproducing kernel Hilbert space whose reproducing kernels are of the form (3) do not have an immediate generalization to the case of several variables. We propose a definition in the case of two variables and outline the corresponding theory.

Original languageEnglish
Pages (from-to)1365-1370
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume326
Issue number12
DOIs
StatePublished - 1 Jan 1998

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Hilbert spaces contractively included in the Hardy space of the bidisk'. Together they form a unique fingerprint.

Cite this